# SDR VGCA201806210001

- Difficulty date: June 20, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N151FL
- Make and model: Cvac 580
- Aircraft serial: 051
- Aircraft time: 81,894 hours, 56,857 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE REAR SPAR RAIL LEFT WING, BETWEEN LWS 14 AND 15.
